# SDR ASOA201711095210

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670341077
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION ON THE BOTTOM OF THE STEP PLATE. REPLACED CORRODED STEP PLATE P/N SH670-31407-7 WITH NEW SERVICEABLE STEP PLATE P/N SH670-31407-7. DRILLED AND LOCATED STEP PLATE IAW SRMS 51-40-11-001-001-A01 AND 51-45-00-001-001-A01.
